Couldn't find what you looking for?

TRY OUR SEARCH!

So me and my boyfriend have been sexually active for about 5 weeks. I got the rod 3 weeks ago but it only started working 2 weeks ago. We have never used protection but I was on the pill for 3 days as I forgot to take it and it was playing with my hormones. I now have a hard stomach, get stomach cramps, throw up and feel different. I have also missed my period. What is the chance of me being pregnant? I don't know when to take a test as I don't know how far along I would be if I was.

Loading...

Hi Geo,

Test now.  It's been at least two weeks since you had unprotected sex.  

Your symptoms, even the missed period, could all just be due to the birth control and implant.  It can take time for your body to adjust.

Are you on Implanon?

Reply

Loading...

I shall take a test tomorrow and get back to you on how it goes, I have also been peeing a lot in the past few days. Yes I am on implanon.
Reply

Loading...


A common side effect of Implanon is that you miss or don't have your period(s). Frequent urination may indicate a UTI, they are common in women after having sex.
Reply

Loading...